suffering heel pain. Dr.advised me Etodolac and paracetamol. can u let me know the side effects if any
Heel pain due to spur on right side just above heel?
- 16 Dec 2012 by varinder
- 16 December 2012
- paracetamol, pain, etodolac, side effect
Added 16 Dec 2012:
calcaneuod spur on the right side of my heel due to which there is pain in my heel during my movement. is etodolac & paracetamol combination is appropriate medicine.
Etodolac is a non steroidal anti inflammatory that should be taken with food so to prevent stomach upset. For further possible though unlikely side effects go to:
Paracetamol if taken in recommended dosages for short periods of time should cause you no problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 1 answer
Posted 10 Jul 2010 • 3 answers
Posted 29 Mar 2012 • 1 answer
Posted 5 Aug 2012 • 1 answer
Posted 21 Jan 2018 • 0 answers